Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strongly hereditary radicals


Author: W. G. Leavitt
Journal: Proc. Amer. Math. Soc. 21 (1969), 703-705
MSC: Primary 17.10; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0240152-2
MathSciNet review: 0240152
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10, 16.00

Retrieve articles in all journals with MSC: 17.10, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0240152-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society